# SDR UIEA2024082800858

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 102,454 hours, 24,897 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER SKIN, CORROSION ON SKIN AT REAR SPAR LOWER CHORD BTWN W. STA 879.2 AND 906.2.( RH WING LOWER SKIN, CORROSION ON SKIN AT REAR SPAR LOWER CHORD BT WN W. STA 879.2 AND 906.2. REPAIR BY LOWER SKIN CORROSION BETWEEN REAR SPAR AND WSTA 906 AT RH WING IAW CMA-TLS-24-0186 & TRE6757264 REV 1 ISSUED DATE AUG 22,2024. FAA FORM 8100-9 AUGUST 27, 2024. CORROSION LEVEL 2. )
